What happens if you take too much medication for erectile dysfunction?

erectile dysfunction medicine

What happens if you take too much medication for erectile dysfunction?

erectile dysfunction medicine

Oral medications provide a convenient way for men to manage their erectile dysfunction (ED). These drugs are called phosphodiesterase type 5 (PDE5) inhibitors. Some of the most prescribed ED drugs are as follows:

  • Sildenafil (Viagra)
  • Vardenafil
  • Tadalafil
  • Avanafil

These drugs work by relaxing the soft muscle tissue in the penis, allowing more blood to flow when a man is sexually stimulated. This blood is essential for a firm erection.

While PDE5 inhibitors are effective for many men with ED, some men wonder if they will see better results if they take more medications than the sexologist in Delhi has prescribed. But doing so can be dangerous.

Therefore, it is important to use these medications exactly as your sexologist doctor in Delhi prescribes and carefully read the accompanying information pack. The top sexologist in Delhi must also know what other medications or supplements a man is currently taking.

One of the risks of an oral overdose of ED drugs is priapism, an erection that lasts several hours. Priapism can happen if too much blood flows into the penis, causing it to swell. Some men with priapism experience discomfort or pain.

Men who have a long-lasting erection are urged to seek emergency medical care. When blood is in the penis for a long time, it is difficult for oxygen to reach the area. This situation can lead to tissue damage, permanent erectile dysfunction, or disfigurement of the penis.

Treatment for priapism may include draining excess blood from the penis, medication, or surgery.

Another risk associated with oral ED drugs is a drop in blood pressure. Men may start to feel weak, dizzy, and nauseous. They may start breathing more quickly, experience blurred vision, and have difficulty concentrating.

In severe cases, low blood pressure can substantially reduce the amount of oxygen that reaches important parts of the body, such as the heart and brain. Eventually, these organs can become damaged.

Men who believe they have taken too much of any drug are advised to see a sex specialist in Delhi as soon as possible. They should also seek immediate medical attention if they experience any of these symptoms after taking an antidepressant medication:

  • Rash
  • Urticaria
  • Swelling of lips, tongue, or throat
  • Breathing or swallowing problems
  • Vision problems
  • Hearing problems

Men who feel that their ED medication is not working should talk to the best sexologist in Delhi. The dose may need to be adjusted, but this should only be done under the care of a sex doctor in Delhi. Men should also remember that these drugs are prescription drugs and are not suitable for all men. For example, men who take drugs that contain nitrates should never take ED drugs.

Leave a Reply

Your email address will not be published. Required fields are marked *